| Model Number |
4151150075 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.Device remains implanted in patient.
Event or Problem Description
It was reported that the patient underwent a surgical procedure to treat a tri-malleolar fracture with a hindfoot nail.The posterior calcaneus screw was revised as it had backed out of the nail.The same screw was re-inserted through the nail and an end cap was used to prevent the screw from backing out again.After the surgeon inserted the end cap, he wanted to advance the posterior screw a little further which he was able to with the end cap on.He then tested to see that the end cap was working and could not back-out the posterior screw with the end cap on.3 months later it was found on x-ray that the posterior calcaneus screw had broken.